# SDR SWAA2021081674803

- Difficulty date: April 29, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 37,705 hours, 22,596 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TRANSFERRED FROM LOG PAGE 1313904. DEFECT: RIGHT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT STAB STA 193.9; 17' FWD SPAR; CRACK IS 1.5' LONG. / REPAIRED RIGHT HORIZONTAL STABILIZER LWR SKIN AT STAB STA 193.9 IAW SRM 55-10-01-2R-11
